# SDR FDEA2020091412173

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41069
- Aircraft time: 10,608 hours, 4,549 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS 298 21-30 4361 1SEP20 MEM.  NO PRESSURIZATION ON TAKEOFF MODE SELECTORS 1 OR 2 WOULD NOT WORK, USED MANUAL MODE REMAINDER OF FLIGHT, STAYED 20,000 AND BELOW.  FACT 11SEP20 21:14 MEM, REF AMM 21-31-00-5 AND FIM 21-31 FAULT TREE 803.  PERFORMED BITE TEST ON  NR 1 & NR 2 CABIN AUTO CABIN PRESSURE CONTROLLERS.  FOUND BOTH CONTROLLERS WITH AC MOTOR FAULTS, REF WDM 21-31-11, 21-31-21 & 21-31-31.  INSPECTED ELECTRICAL CONNECTORS ON CABIN PRESSURE OUTFLOW VALVE ACTUATOR, FOUND CONNECTOR D704 DISCONNECTED.  INSPECTED, CLEANED, AND RE-CONNECTED CONNECTOR.  PERFORMED NEW TEST OF NR 1 & NR 2 AUTO PRESSURE CONTROLLERS.  THIS TIME FOUND NO FAULTS WITH EITHER CONTROLLER.  PERFORMED NUMEROUS SATISFACTORY TESTS OF CABIN AUTO PRESSURE CONTROL SYSTEMS 1 & 2, IAW AMM 21-31-00-5.  ALSO OBSERVED OUTFLOW VALVE FREELY MOVING AS COMMANDED.  AIRCRAFT OK FOR SERVICE.
